# SDR QXEA2021080900395

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 19-32 S33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33, BL0, BETWEEN FSX19.5-X32.4 CORRODED. REMOVED STR 33 FROM STA. 1800-4300 BLO, AND REPAIRED IAW SRM 53-00-00-02-19.
